Nurofen

Nurofen For Children 5-12yrs Ibuprofen Liquid Strawberry 100ml

No reviews yet Write a Review
Overview Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry Flavour is an oral suspension with concentrated f…
SKU: 213115
Online Availability: Low Stock
$26.50
$21.95
SAVE $4.55

Overview

Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry Flavour is an oral suspension with concentrated formula. Suitable for children 3mths - 12 yrs, same formula as Nurofen for Children Baby 3+ months. Up to 8 hr fever relief, effective pain relief, sugar & colour free and with dosing device.

Since 1999, Australian parents have trusted Nurofen for Children to help their kids with pain and fever as they grow up. Nurofen for Children starts providing effective relief from fever in just 15 minutes and lasts up to 8 hours*. It contains ibuprofen to effectively relieve common childhood pains such as: 

 • Cold and flu sumptoms

• Teething pain & toothaches

• Earaches

• Sore throats

• Headaches

• Minor aches, sprains and strains

The concentrated formula means easier, lower-volume dosing and every bottle comes with an easy-to-use dosing syringe. It’s also sugar free and colour free, and comes in strawberry and orange flavours.


 


*Pelen Fet al. Ann Pediatr 1998; 45(10): 719-28, Autrect-Leca E et al. Cutt Med Res Opin 2007; 23(9): 2205-11.


 


For the temporary relief of pain and fever. This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.

Up to 8 hour fever relief, sugar free and colour free.

IMPORTANT: READ DOSAGE INSTRUCTIONS CAREFULLY BEFORE USE: Read and retain carton. Suitable for children 3 months to 12 years.

AUST R NUMBER:

AUST R 167735

Ingredients

Ibuprofen 200mg (per 5ml)

CONTAINS:

- Contains: sodium chloride and sodium saccharin. - 30ml (maximum daily dose) contains 13g of maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea. - Contains gluten from wheat (less than 20 ppm).

Instructions

DOSAGE:

IMPORTANT: READ DOSAGE INSTRUCTIONS CAREFULLY BEFORE USE: Read and retain carton. Suitable for children 3 months to 12 years. Repeat dose every 6 to 8 hours as necessary for children up to 12 years (max 3 doses in 24 hours). If your child's weight does not correspond to their age in the table, choose the dose for their weight. Children should take plenty of fluids. Check the child resistant cap mechanism is engaged after use by tightening cap until cap clicks when opening is attempted.

Age: 3-6 mths
Average weight: 6-8kg
Dose: 1.5-2ml

Age: 6-12 mths
Average weight: 8-10kg
Dose: 2-2.5ml

Age: 1-3 yrs
Average weight: 10-14kg
Dose: 2.5-3.5ml

Age: 3-5 yrs
Average weight: 14-18kg
Dose: 3.5-4.5ml

Age: 5-7 yrs
Average weight: 18-22kg
Dose: 4.5-5.5ml

Age: 7-9 yrs
Average weight: 22-28kg
Dose: 5.5-7ml

Age: 9-12 yrs
Average weight: 28-40kg
Dose: 7-10ml

Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).

Storage

STORAGE TEMPERATURE:

Below 25°C.

Safety

PRODUCT WARNINGS:

PHARMACY MEDICINE
KEEP OUT OF REACH OF CHILDREN.

Use only if cap seal is intact at first opening.

Not for use in babies under 3 months of age. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child's symptoms worsen or persist consult your doctor. Do not give more than 3 doses in 24 hours.

DO NOT USE IF:
- you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems
- allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction.
- you are in the last 3 months of pregnacy.

UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE:
- if taking other medicines containing ibuprofen or other anti-inflammatory medicines or other medications
- if your child is under 12 months of age
- for more than 3 days at a time
- if you or your childe have asthma
- if you are trying to become pregnant or during the first 6 months of pregnancy
- in children suffering from chickenpox (varicella)
- in children suffering from dehydration through diarrhoea and/or vomiting
- if you are aged 65 years or over.

ONLINE MANDATORY STATEMENT:

Always read the label and follow the directions for use. Incorrect use could be harmful.

This product hasn't received any reviews yet. Be the first to review this product!

Nurofen For Children 5-12yrs Ibuprofen Liquid Strawberry 100ml

$26.50
$21.95
SAVE $4.55

Description

Overview

Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry Flavour is an oral suspension with concentrated formula. Suitable for children 3mths - 12 yrs, same formula as Nurofen for Children Baby 3+ months. Up to 8 hr fever relief, effective pain relief, sugar & colour free and with dosing device.

Since 1999, Australian parents have trusted Nurofen for Children to help their kids with pain and fever as they grow up. Nurofen for Children starts providing effective relief from fever in just 15 minutes and lasts up to 8 hours*. It contains ibuprofen to effectively relieve common childhood pains such as: 

 • Cold and flu sumptoms

• Teething pain & toothaches

• Earaches

• Sore throats

• Headaches

• Minor aches, sprains and strains

The concentrated formula means easier, lower-volume dosing and every bottle comes with an easy-to-use dosing syringe. It’s also sugar free and colour free, and comes in strawberry and orange flavours.


 


*Pelen Fet al. Ann Pediatr 1998; 45(10): 719-28, Autrect-Leca E et al. Cutt Med Res Opin 2007; 23(9): 2205-11.


 


For the temporary relief of pain and fever. This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.

Up to 8 hour fever relief, sugar free and colour free.

IMPORTANT: READ DOSAGE INSTRUCTIONS CAREFULLY BEFORE USE: Read and retain carton. Suitable for children 3 months to 12 years.

AUST R NUMBER:

AUST R 167735

Ingredients

Ibuprofen 200mg (per 5ml)

CONTAINS:

- Contains: sodium chloride and sodium saccharin. - 30ml (maximum daily dose) contains 13g of maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea. - Contains gluten from wheat (less than 20 ppm).

Instructions

DOSAGE:

IMPORTANT: READ DOSAGE INSTRUCTIONS CAREFULLY BEFORE USE: Read and retain carton. Suitable for children 3 months to 12 years. Repeat dose every 6 to 8 hours as necessary for children up to 12 years (max 3 doses in 24 hours). If your child's weight does not correspond to their age in the table, choose the dose for their weight. Children should take plenty of fluids. Check the child resistant cap mechanism is engaged after use by tightening cap until cap clicks when opening is attempted.

Age: 3-6 mths
Average weight: 6-8kg
Dose: 1.5-2ml

Age: 6-12 mths
Average weight: 8-10kg
Dose: 2-2.5ml

Age: 1-3 yrs
Average weight: 10-14kg
Dose: 2.5-3.5ml

Age: 3-5 yrs
Average weight: 14-18kg
Dose: 3.5-4.5ml

Age: 5-7 yrs
Average weight: 18-22kg
Dose: 4.5-5.5ml

Age: 7-9 yrs
Average weight: 22-28kg
Dose: 5.5-7ml

Age: 9-12 yrs
Average weight: 28-40kg
Dose: 7-10ml

Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).

Storage

STORAGE TEMPERATURE:

Below 25°C.

Safety

PRODUCT WARNINGS:

PHARMACY MEDICINE
KEEP OUT OF REACH OF CHILDREN.

Use only if cap seal is intact at first opening.

Not for use in babies under 3 months of age. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child's symptoms worsen or persist consult your doctor. Do not give more than 3 doses in 24 hours.

DO NOT USE IF:
- you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems
- allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction.
- you are in the last 3 months of pregnacy.

UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE:
- if taking other medicines containing ibuprofen or other anti-inflammatory medicines or other medications
- if your child is under 12 months of age
- for more than 3 days at a time
- if you or your childe have asthma
- if you are trying to become pregnant or during the first 6 months of pregnancy
- in children suffering from chickenpox (varicella)
- in children suffering from dehydration through diarrhoea and/or vomiting
- if you are aged 65 years or over.

ONLINE MANDATORY STATEMENT:

Always read the label and follow the directions for use. Incorrect use could be harmful.

Customers Also Viewed